research unit 1

This site is powered by Aigaion - A PHP/Web based management system for shared and annotated bibliographies. For more information visit
Keywords (1)
[RACTI-RU1-2005-32] Diaz, Josep, Sanwalani, Vishal, Serna, Maria and Spirakis, Paul, The chromatic and clique numbers of random scaled sector graphs, in: Theoretical Computer Science (TCS), volume 349, number 1, pages 40-51, ISSN 0304-3975, 2005. [DOI]
Keywords:Random scaled sector graphs; Random geometric graphs; Chromatic number; Clique number; TalagrandΆ;s inequality